# SDR SWIA2019102846612

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,434 hours, 36,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ORD, APPROXIMATELY 10 SECONDS AFTER SELECTING THE LANDING GEAR DOWN RECEIVED A HYD 3A PUMP CAUTION MESSAGE, APPROXIMATELY 10 SECONDS AFTER THAT RECEIVED A GEAR DISAGREE WARNING MESSAGE, ACCOMPANIED BY A HYD 3 LO PRESS CAUTION MESSAGE. DURING THE PERIOD BETWEEN EXTENSION AND WARNING CA AND FO BOTH OBSERVED A WHOOSHING AND SLIGHT VIBRATION, ABNORMAL FROM A REGULAR EXTENSION. LANDING GEAR POSITIONS WERE LEFT - RED DASHES, NOSE - DOWN AND LOCKED, RIGHT - RED DASHES. DECLARED EMERGENCY AND RAN GEAR DISAGREE QRH, WHICH RESULTED IN THE LANDING GEAR BEING MANUALLY EXTENDED. PROCEEDED TO ALSO RUN THE HYD 3 LO PRESS AND SUBSEQUENT NOSE GEAR DOOR OPEN QRH. LANDED IN ORD SAFELY AND WAS TOWED TO THE GATE BY OPERATIONS DUE TO LACK OF NOSE WHEEL STEERING. (FLT#3128) CLOSED REPLACEMENT OF ACMP 3A, REPLACEMENT OF ACMP 3B, REPLACEMENT OF HYD #3 PRESSURE MANIFOLD FILTER, REPLACEMENT OF CASE DRAIN MANIFOLD FILTER FOR ACMP 3A,  REPLACEMENT OF CASE DRAIN MANIFOLD FILTER FOR ACMP 3B, AND REPLACEMENT OF HYD #3 RETURN MANIFOLD FILTER IAW AMM.
